# SDR CALA2014052791165

- Difficulty date: May 26, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 74,794 hours, 27,252 cycles
- Engine: Pwa PW2040
- Engine time: 3,200 hours, 23,943 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC FLUID LEAKING FROM BOTTOM REVERSER ACTUATOR.  LEAK IS 7 DROPS PER MINUTE OUT OF ACTUATOR DRIVE SHAFT LOWER INBD ACTUATOR.
